Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Could smoking marijuana affect my sed rate and CBC? Feeling cold and sweaty

Dec 2014
User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 4151 Questions
could smoking marijuana affect my sed rate? I have been feeling so cold, but yet hot and sweaty right after my chills. The doctor did a CBC and sed rate and all came back fine, but I forgot to tell him I vaporize marijuana almost every night and I don't know if that would affect the sed rate since I do know it helps with inflammation. He thinks it could be hormonal related.
Posted Tue, 30 Apr 2013 in Drug Abuse
Answered by Dr. Seikhoo Bishnoi 20 minutes later
Welcome to XXXXXXX

You have problem of feeling cold, chills and fever. CBC and ESR came normal.

Marijuana is cannabis. Medical cannabis is used as pain medicine in various diseases. It is also an anti-inflammatory drug. But over all smoking Marijuana cause increase in ESR and it don't decrease the ESR. Smoking of any substance causes raised ESR. Over all your blood investigations came normal. So there is no need to worry.

The symptoms of chills followed by hot symptoms may be due to some hormonal changes or may be some form of anxiety. In both cases mild doses of Benzodiazepines are given to relax affected person.

Thanks, If you have more questions you can ask again in follow up.

Dr. Seikhoo Bishnoi, MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor